# SDR CA110627005

- Difficulty date: May 21, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Aircraft time: 31,964 hours
- Engine: Pwa PT6A27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: T, J
- Precautionary procedure: A

## Discrepancy

(CAN) UNCONTAINED EVENT DURING FLIGHT AT FL055, THE NR 1 ENGINE SUFFERED AN UNCONTAINED EVENT WHERE ENGINE PARTS EXITED THE ENGINE AND COWLING. THE ACFT FUSELAGE WAS NOT DAMAGED.  THE ACFT MADE AN EMERGENCY SINGLE ENGINE LANDING.  NR 1 ON BOARD WAS INJURED. POST FLIGHT INSPECTION FOUND A BREACHED GAS GENERATOR CASE.  THE NTSB IS INVESTIGATING AND THE ENGINE WILL BE FORWARDED TO FOR INVESTIGATION.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
